# SDR IPXA2019030839829

- Difficulty date: January 25, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3708625
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 BROKEN DAMAGE WAS FOUND ON SUB SEAT TRACK (P/N : 65B37086-25) ON M/D CGO NEAR STA 1560, LBL 75.92. REPAIR IAW SRM 53-00-52, REPAIR 13 REV.85.00.
